Hi, I have been where you are and still am in a way! I am 31 and have about 12 kidney and bladder surgeries. I still get chronic kidney infections and utis. There is something over the counter that helps out so much with the pains and discomfort. It is the store brand of Peridium (used for bladder spasms, utis, kidney infections). I take 2 a day whenever I get an infection and it works great.
I know you are scared to tell your doctor, but they are there to help! They won't judge you, if anything they will commend you for being brave enough to ask for help!
I wish you the best of luck,
Holy Sh!t. If you have C.Diff, you should only be takeing certain antibiotics for C.Diff and they should be given for about a month. If they are or have given you other antibiotics it will make the C.Diff worse and thats really serious bussiness.
My mother ended up haveing her colon removed because of C.Diff and improper treatment. Its also highly contagious and you should be in quarintine!
The tylenol in ty.#3 is far worse for your liver than ibuprophin that it in vicoprophin. I'm not advocating it's use but am saying that if you need serious pain relief, vicoprophin is more potent and has less chance of liver-kidney damage than ty.#3. all the best
Tramadol is NOT a good thing to use to get off the pain meds..it is also addictive and harder to get off of (no experience with that, just what I've learned on here).
right now, i need pain relief....but after my health problems are gone i want off this stuff! hopefully this pain will be taken care of soon and i will find out what is causing it. i am not sure how to get off this stuff though. i have read that some people use tramadol which i have. then again, i hear that tramadol is just as addictive. does tramadol do as much damage in your body? it doesn't have the acetaminophen as far as i know?? do you know of any other drugs that are helpful in weaning off the pain meds? i think i have to do this for my health, but i am afraid of withdrawal and living my day to day life without this stuff?? i guess its the same story as most the people here.
Hi, thanks for getting back to me. Right now, i only have the pain. No fevers or sign of a UTI or anything. My doctor said that I could have pain for a month or so after the type of infection I had. But, what concerns me is that the pain is getting worse. It got better after the hospital...almost gone...very dull. Now over the past week, it has gotten worse. At times it is really bad, and i have to take something. other times i can manage without the drugs. i just think there has to be a reason for it getting worse again. i have a CT scan of the kidney area tomorrow. I just know that the results will take days to get to my doctor....i dont know if i shoudl wait that long. maybe there is damage being done in my kidney right now, and the more i wait the worse it can get.?? I dont know, i am just really worried. You dont think this is related to my drug use? I am starting to think it probably isnt either? my body has been through so much with this awful infection and c.diff for almost a month now. Thanks for your advise and help!!!
Vicoprofen is does not have less side effects than Tylenol #3. The opiate in the Tylenol #3 is codiene. The opiate in Vicoprofen is hydrocodone. It's the same as Vicodin, Lortabs, Norco, etc. It also has Ibuprofen in it. Both ibuprofen and tylenol can be rough on both the kidneys and the liver, and codeine can have more of a respiratory depressant effect, hence it's use in cough syrups via prescription, but you'd way more than a pill to do that. Vicoprofen is far more addictive than Tylenol #3. I think your pain is probably related to your recent illness. I'd keep my eye on it. If you start to pee less, have fevers, increased pain, or any other troublesome symptom, go immediately to your doc. If you don't notice improvement in a week, go anyway. Jacqui
It's another perscription narcotic with less side effects and less chance of giving you liver or kidney damage. You would have to get a Rx. Do you need pain relief or do you want off of narcotics? There is no right answer.
Hi, I would like to get off these meds for sure, but i need to get my health back to normal and take care of this pain for now. I have never heard of vicophrophin?? I wouldnt know how or where to get it? but, thanks!!
Ty 3's are rough. Codeine is rough on the stomach and you are taking a lot of tylenol. Also a shrink (md) told me once that codeine has mental side effects. I would say quit or if you can't go to a better pill like vicophrophin.
Thanks so much for your responses!! My doc doesn't seem too worried about the pain as long as it doesn't get as bad as it was in the hospital. i don't have a fever again. I had a fever of 104 for a few days in the hospital and before i went in. I tried to avoid going to the ER cause i am terrified of them. I have anxiety disorder as well, so ER's are not great for my anxiety. The pain is really in the same spot it was with the infection. It is not as bad of course. If it was, i would be back in the ER right now. But, it has gotten pretty bad today. It is VERY tender to touch too.
Thanks for your help! I look forward to hearing back from you.
I've got to go eat and be with the youngins right now, but I'll help you anyway I can. If I can't make it back tonight, I'll check it all out tomorrow.
Could be a couple of things. Sorry about the C.diff. Isn't a fun thing at all. You really can have the pain as a result of everything you've gone through recently. I need to know a bit more....are you experiencing any other symptomatology? Any fevers, does the pain radiate to anywhere in particular? That type of thing...
Thanks for getting back to me. I was in the hospital for my kidney infection. They did a whole work up on me. Other than that infection(and i could have passed a stone along with the infection), i am a healthy person....from a purely medical point of view. I had a UTI as well. I was on a high dose antibiotics in the hospital and out. I also have gotten C.Diff from the antibiotics(most likely....i just tested for that yesterday). But the stomach pain is very different from the kidney pain. It is on my right side/back area. I know this pain very well cause when I went into the hospital, i was practically screaming in pain. It was like nothing i have ever experienced.
I do not drink. I used to, but it was not a lot...just socially. I have been taking tylenol #3 for the past 4 or 5 years. i started taking it for my migraines. I get terrible ones. I had been to every specialist in NY and tried all the different medications. nothing worked and some made the migraines worse. So, as a last resort my doc gave me tylenol#3. i got hooked pretty quickly...but my usage has gone up over the years. now, i take about 10 pills a day. i started taking one or two. No one in my family knows about this, and i am afraid to tell them. but, i will need to if i decide to get help for my problem. i am very scared. i am even scared to tell my doctors that i am using more than prescribed.
and, i am scared that the pain in my kidney now can be from my drug use. my doc says that some pain is normal after the kind of infection i had. but, i think it is getting worse again.
i would get in to see a urologist ....they would be able to help you the most
What and how much and for how long were you using? Your kidneys filter or clean your blood, so they do have a role to play here, especially when used with alcohol. It's double-duty on them. Not necessarily the case though here, and you should be thoroughly evaluated. The infection isn't necessarily knocked out, and I can't even help but wonder if the infection was actually confirmed, or did your doc just assume that was the issue? What side of the body is the pain on? Some antibiotics have toxic effects in the body too, as do some o-t-c meds., esp. Ibuprofen. There's just too much to speculate on without knowing more. Even still, I'd suggest a better workup.